Alert archive / Texas / Gale Warnings in 2016
Gale Warning 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Mar 8, 2016, 3:25 AM CST. It took effect at Mar 8, 2016, 9:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2016, 3:25 AM CST (09:25 UTC)
- In effect from
- Mar 8, 2016, 9:00 PM CST
- Expired
- Mar 9, 2016, 3:39 AM CST
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
366 WHUS74 KCRP 080925 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 325 AM CST TUE MAR 8 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE... .PERSISTENT STRONG SOUTHEAST FLOW CONTINUES THROUGH TONIGHT AHEAD OF OF A POTENT UPPER LEVEL SYSTEM. GALE CONDITIONS ARE EXPECTED TONIGHT IN OPEN WATERS. SEAS CONTINUE TO BUILD AND REMAIN HAZARDOUS. GMZ250-255-270-275-081800- /O.CON.KCRP.SC.Y.0019.000000T0000Z-160309T0300Z/ /O.UPG.KCRP.GL.A.0002.160309T0300Z-160309T1200Z/ /O.NEW.KCRP.GL.W.0005.160309T0300Z-160309T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 325 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: SOUTHEAST 20 TO 25 KNOTS TODAY. STRONGEST ACROSS THE OFFSHORE WATERS. WIND SPEEDS INCREASING TO 25 TO 30 KNOTS TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. * WAVES: 7 TO 10 FEET BUILDING TO 11 TO 14 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-081800- /O.EXT.KCRP.SC.Y.0019.000000T0000Z-160309T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 325 AM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS TODAY AND TONIGHT. * WAVES: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ PZ
3 follow-up statements
623 WHUS74 KCRP 082136 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 336 PM CST TUE MAR 8 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE... .PERSISTENT STRONG SOUTHEAST FLOW CONTINUES THROUGH TONIGHT AHEAD OF OF A POTENT UPPER LEVEL SYSTEM. GALE CONDITIONS ARE EXPECTED TONIGHT ACROSS THE GULF WATERS. SEAS WILL REMAIN HAZARDOUS. GMZ250-255-270-275-090500- /O.CON.KCRP.SC.Y.0019.000000T0000Z-160309T0300Z/ /O.CON.KCRP.GL.W.0005.160309T0300Z-160309T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 336 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR THE GULF WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: INCREASING TO 25 TO 30 KNOTS TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. * WAVES: BUILDING TO 10 TO 12 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-090500- /O.CON.KCRP.SC.Y.0019.000000T0000Z-160309T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 336 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY FOR AREA BAYS AND WATERWAYS. * WINDS: SOUTHEAST 20 TO 25 KNOTS. * WAVES: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ HART
959 WHUS74 KCRP 090259 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 859 PM CST TUE MAR 8 2016 ...HAZARDOUS MARINE CONDITIONS CONTINUE... .PERSISTENT STRONG SOUTHEAST FLOW CONTINUES THROUGH TONIGHT AHEAD OF A POTENT UPPER LEVEL SYSTEM. GALE CONDITIONS ARE EXPECTED TONIGHT ACROSS THE GULF WATERS. SEAS WILL REMAIN HAZARDOUS. GMZ250-255-270-275-091100- /O.EXP.KCRP.SC.Y.0019.000000T0000Z-160309T0300Z/ /O.CON.KCRP.GL.W.0005.160309T0300Z-160309T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 859 PM CST TUE MAR 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: INCREASING TO 25 TO 30 KNOTS TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. * WAVES: BUILDING TO 10 TO 12 FEET TONIGHT. LOCALLY HIGHER SEAS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-091100- /O.CON.KCRP.SC.Y.0019.000000T0000Z-160309T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 859 PM CST TUE MAR 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTHEAST 20 TO 25 KNOTS. * WAVES: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TE
993 WHUS74 KCRP 090939 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 339 AM CST WED MAR 9 2016 ...SMALL CRAFT ADVISORY CONDITIONS... .WINDS WILL DECREASE ACROSS THE COASTAL WATERS TODAY AND TONIGHT...BUT HAZARDOUS SEAS WILL CONTINUE THROUGH THE NIGHT WITH LONG PERIOD SWELLS CONTINUING TO MOVE IN. GMZ250-255-270-275-091745- /O.CAN.KCRP.GL.W.0005.000000T0000Z-160309T1200Z/ /O.EXB.KCRP.SC.Y.0019.000000T0000Z-160310T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 339 AM CST WED MAR 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHEAST 20 TO 25 KNOTS...DECREASING TO 10 TO 15 KNOTS. * WAVES: 10 T0 12 FEET WITH OCCASIONAL SEAS HIGHER...DECREASING TO 8 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-091200- /O.CON.KCRP.SC.Y.0019.000000T0000Z-160309T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 339 AM CST WED MAR 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS: SOUTHEAST AROUND 20 KNOTS. * WAVES: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ TB/PZ
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Mar 7, 11:03 PM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Mar 7, 11:03 PM CST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 PM CST MON MAR 7 2016
.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 06Z TAFS.
&&
.AVIATION...MVFR CONDITIONS ARE EXPECTED THROUGH MUCH OF TONIGHT.
COULD SEE BRIEF VFR CIGS BUT INCREASING RAIN CHCS WILL LIKELY
REDUCE VSBY'S TO MVFR. RAIN CHCS INCREASE TOWARD SUNRISE ACROSS
MAINLY THE NE CWA...BUT A CAPPING INVERSION SHOULD HINDER DEEP
CONVECTIVE DVLPMNT. TSRA'S WILL MORE LIKELY DURING THE AFTERNOON
ACROSS THE LRD AREA WITH A SECOND STRONGER DISTURBANCE MOVG
ACROSS THE REGION. THE STORMS ARE PROGD TO SPREAD E THROUGH TUE
EVENING WITH THE POSSIBILITY OF SVR STORMS. SHOWED EARLIER TIMING
OF WORST CONDITIONS ACROSS LRD IN A TEMPO GROUP...THEN LATER
TIMING FOR ALI...VCT AND CRP. FOR NOW DID NOT SHOW SVR CONDITIONS
IN THE TAFS BUT THIS WILL LIKELY BE ADJUSTED WITH LATER UPDATES
AND BETTER CONFIDENCE ON TIMING.
&&
.PREV DISCUSSION... /ISSUED 747 PM CST MON MAR 7 2016/
DISCUSSION...RADAR BEGINNING TO SHOW SOME ENHANCEMENT ALONG THE
COAST NORTHWARD INTO THE VCT CROSSROADS THIS EVENING. THE 00Z CRP
SOUNDING SHOWED AN INCREASE IN MOISTURE WITH PWATS AT 1.36
INCHES...ALONG WITH MODERATE CAPE...BUT ALSO MODERATE CIN DUE TO A
CAPPING INVERSION AT APPROX 850-830MB. THUS...THE -SHRA'S SEEN ON
RADAR ARE FORMING BELOW THE CAP. MODELS PROG PWAT'S TO INCREASE TO
AROUND 1.6 INCHES ALONG THE COAST AND VCT AREA OVERNIGHT...WHICH
WILL COMBINE WITH AN EMBEDDED SHORT WAVE TO PRODUCE SCT CONVECTION
ACROSS THE E CWA LATE TONIGHT INTO EARLY TUE MORNING. CURRENT FCST
HAS 50 POPS ACROSS THE NE TO 20-30 POPS FARTHER S. THIS LOOKS
REASONABLE AND WILL NOT MAKE ANY MAJOR CHANGES AT THIS TIME. THE
WIND ADVISORY FOR THE COASTAL BEND WILL LIKELY BE ALLOWED TO
EXPIRE AT 9 PM. MOST SITES IN THE ADVISORY ARE ALREADY BELOW
CRITERIA WITH JUST A FEW REMAINING ABV CRITERIA. ALTHOUGH
BREEZY/WINDY CONDITIONS ARE EXPECTED TO PERSIST MUCH OF THE NIGHT.
SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT THROUGH TONIGHT.
PREV DISCUSSION... /ISSUED 532 PM CST MON MAR 7 2016/
DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS.
AVIATION...WIND IS THE MAIN ISSUE THROUGH THIS EVENING FOR THE
EASTERN PORTIONS OF S TX. GUSTS CONTINUE AROUND 30KTS FOR ALI AND
VCT AND 40KTS FOR CRP. WINDS ARE EXPECTED TO DECREASE SLIGHTLY
OVERNIGHT BUT WILL REMAIN GENERALLY STRONG. EVEN AT THE LRD TAF
SITE...WINDS ARE EXPECTED TO STRENGTHEN OVERNIGHT WITH GUSTS TO
AROUND 25KTS. AS FOR CIGS...AM EXPECTING GENERALLY MVFR CONDITIONS
ACROSS ALL SITES OVERNIGHT...BUT COULD SEE VFR TEMPORARILY DURING
THE PREDAWN HOURS...ESPECIALLY FOR LRD WHERE CIGS ARE EXPECTED TO
LIFT TO AROUND 15KFT. RAIN CHCS WILL BE ON THE INCREASE
OVERNIGHT...PRIMARILY ACRSS THE E STARTING EARLY TUE MORNING.
MAINLY SHRA'S ARE EXPECTED BUT COULD SEE A FEW TSRA'S. A STRONGER
UPPER DISTURBANCE LATE TUE AFTERNOON WILL BEGIN TO IMPACT LRD WITH
TSRA'S WHICH ARE THEN EXPECTED TO SPREAD EAST OVERNIGHT TUE NIGHT.
THE STRONGEST STORMS ARE EXPECTED BEYOND THE CURRENT TAF PERIOD.
PREV DISCUSSION... /ISSUED 411 PM CST MON MAR 7 2016/
SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
SIGNIFICANT SEVERE WEATHER EVENT EXPECTED TUESDAY NIGHT...
A STRONG SOUTHERLY LLJ OF 45 TO 50 KTS ALONG THE COAST THIS
AFTERNOON WILL CONTINUE TO ALLOW STRONG/GUSTY WINDS TO PERSIST
THROUGH MUCH OF TONIGHT ACROSS THE EASTERN HALF OF SOUTH TEXAS.
FARTHER WEST ACROSS THE BRUSH COUNTRY...THE LLJ IS PROG TO DEVELOP
WESTWARD AS CYCLOGENESIS OCCURS NORTH OF THE PERMIAN BASIN. THE
PERSISTENT WINDS OVERNIGHT WILL AID IN KEEPING MIN TEMPS IN THE
70S FOR MOST OF SOUTH TEXAS. ISOLATED SHOWERS MAY DEVELOP
UNDERNEATH THE STRONG EML AS CONTINUE MOISTURE CONTINUES TO POOL.
OVERNIGHT...LARGE SCALE ASCENT IS PROG TO INCREASE AS A POWERFUL
H5 TROUGH DIGS INTO NE MX AND A H25 JET NOSES INTO THE CWA. ENOUGH
LIFT MAY OCCUR OVERNIGHT TO LEAD TO ISOLATED ELEVATED CONVECTION
ACROSS SOUTH TEXAS...WITH HAIL BEING A POSSIBLE THREAT /IF
CONVECTION DOES INDEED DEVELOP/.
H5 TO H25 TROUGH AXES DIG FURTHER INTO MX THROUGH THE DAY TUESDAY
WITH THE H925 TO H85 LLJ SHIFTING EASTWARD. WINDY CONDITIONS IN
THE MORNING EAST OF HWY 281 WILL GRADUALLY WEAKEN THROUGH THE DAY
AS THE LLJ SHIFTS EAST...WITH THE LLVL SHOWERS SHIFTING EAST AS
WELL. DURING THE AFTERNOON...A VERY UNSTABLE ATMOSPHERE IS PROG TO
EXIST WITH SBCAPE VALUES AROUND 3500 J/KG IN PLACE ACROSS THE
COASTAL PLAINS AND AROUND 2500 J/KG ACROSS THE BRUSH
COUNTRY...WITH MLCAPE VALUES APPROX 1000 J/KG LOWER THAN SBCAPES.
DESPITE AN INCREASE IN LARGE SCALE ASCENT...A STRONG EML IS PROG
TO BE IN PLACE WHICH SHOULD LIMIT CONVECTIVE DEVELOPMENT DURING
MOST OF THE DAY.
THE CAP IS EXPECTED TO BE BROKEN BY EARLY EVENING AS LARGE SCALE
ASCENT INCREASES FURTHER /AS THE AFOREMENTIONED UPPER LEVEL TROUGH
CONTINUES TO DIG IMPRESSIVELY FAR SOUTH INTO MX/. SUPERCELLS WILL
BE POSSIBLE ACROSS THE EASTERN 2/3 OF S TX TUESDAY EVENING WITH
SIGNIFICANT SEVERE WEATHER POSSIBLE. STRONG DEEP LAYER SHEAR AND
STEEP TO VERY STEEP LAPSE RATES WILL BE SUPPORTIVE OF LARGE HAIL.
IMPRESSIVE WIND FIELDS WILL PROMOTE DAMAGING WINDS AND TORNADOES.
STORM RELATIVE HELICITY VALUES INCREASE SIGNIFICANTLY DURING THE
EVENING AS LLVL WINDS REMAIN BACKED AS THE LLJ REDEVELOPS...THUS
INCREASING THE TORNADIC POTENTIAL. A STRONG TORNADO CAN NOT BE
RULED OUT TUESDAY NIGHT GIVEN FORECAST SHEAR VALUES. FARTHER
WEST...CONVECTION IS LIKELY TO DEVELOP ALONG/WEST OF THE RIO
GRANDE AND CONGEAL INTO CLUSTERS OF CONVECTION AS IT
ORGANIZES/SHIFTS EASTWARD TOWARDS THE INTERNATIONAL BORDER. THESE
CLUSTERS SHOULD EVENTUALLY MERGE/DEVELOP INTO A LARGE MCS THAT
SHOULD THEN TREK ACROSS MUCH OF THE CWA OVERNIGHT...LIKELY
REACHING THE COAST BY SUNRISE. STRONG DAMAGING WINDS /POSSIBLY IN
EXCESS OF 70 MPH/...EMBEDDED LARGE HAIL...AND A FEW TORNADOES
WILL ALL BE POSSIBLE WITH THIS LINE. INTENSE ELECTRICAL
/LIGHTNING/ ACTIVITY WILL ALSO BE POSSIBLE WITH CONVECTION
TUESDAY NIGHT.
RESIDENTS OF SOUTH TEXAS ARE URGED TO FOLLOW WEATHER UPDATES
CONCERNING THIS UPCOMING WEATHER THREAT.
LONG TERM (WEDNESDAY THROUGH MONDAY)...CONCUR WITH THE
DETERMINISTIC OUTPUT THAT THE UPPER DISTURBANCE WL CONTINUE TO
PROVIDE SYNOPTIC SCALE LIFT OVER THE REGION WEDNESDAY YET DRYING
CONDITIONS IN THE LOWER/MID LEVELS. NEVERTHELESS...AT LEAST SCT
CONVECTION ANTICIPATED OVER THE ERN CWA/MSA WEDNESDAY.
DETERMINISTIC OUTPUT MOVE THE UPPER LOW OVER THE REGION THURSDAY
AND BECOMES VERTICALLY STACKED (CONSIDERING GFS DETERMINISTIC
850MB/500MB/250MB HEIGHTS). LINGERING MSTR/LIMITED CAPE ASSOCIATED
WITH THE UPPER LOW WL MAINTAIN THE LIKELIHOOD FOR CONVECTION
THURSDAY. THE ECMWF/GFS DETERMINISTIC BEGIN TO DIVERGENCE FRIDAY
WITH THE GFS BECOMING PROGRESSIVE. WL DEFER THE GFS ENSEMBLE MEAN
WHICH ALIGNS WITH THE GFS DETERMINISTIC. THUS CONFIDENT IN THE DRY
SOLUTION FOR SATURDAY. THE ENSEMBLE MEAN DEPICTS A WEAKER UPPER
SYSTEM MOVG ACRS THE SRN PLAINS LATE SATURDAY/SUNDAY SUGGESTING
THAT SOME UPPER FORCING MAY AFFECT THE CWA/MSA. YET...WL MAINTAIN
DRY CONDITIONS AS GFS DETERMINISTIC PREDICTS LIMITED MSTR PER PWAT
VALUES. MARINE/ COASTAL...HIGH SWELL PERIODS WEDNESDAY/THURSDAY
YET WIND VELOCITIES NOT CONDUCIVE TO RIP CURRENTS.
MARINE...STRONG SOUTHEAST FLOW CONTINUES WITH SEAS CONTINUING TO
BUILD. WIND SPEEDS ACROSS AREA BAYS AND WEAKEN SLIGHTLY
TONIGHT...BUT STRENGTHEN OFFSHORE. STRONG WINDS ARE EXPECTED
THROUGH TUESDAY. GALE CONDITIONS ARE POSSIBLE FOR A FEW HOURS
TUESDAY NIGHT...PRIMARILY ACROSS THE OFFSHORE WATERS....AND THUS A
GALE WATCH REMAINS IN EFFECT. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED ACROSS MOST MARINE AREAS TUESDAY EVENING THROUGH
WEDNESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 83 66 78 60 / 40 20 100 70 50
VICTORIA 69 81 65 76 60 / 50 30 100 70 60
LAREDO 69 92 62 77 54 / 10 30 80 40 20
ALICE 70 87 64 79 58 / 30 20 100 50 40
ROCKPORT 70 80 68 75 62 / 40 20 100 70 60
COTULLA 68 88 61 76 54 / 10 20 100 40 30
KINGSVILLE 71 86 67 79 59 / 30 20 90 60 50
NAVY CORPUS 72 80 68 74 62 / 30 20 90 70 60
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 9 PM CST TUESDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
&&
TE/81...AVIATIONHazardous weather outlook, Mar 7, 9:28 PM CST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 928 PM CST MON MAR 7 2016 TXZ229>234-239>247-090330- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 928 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A MODERATE RISK OF RIP CURRENTS WILL EXIST TONIGHT ALONG GULF FACING BEACHES. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE AREA MAINLY AFTER MIDNIGHT. SOME OF THESE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE OVER SOUTH TEXAS FROM LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE TUESDAY EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS ARE VERY POSSIBLE LATE TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING. STORMS WILL BE CAPABLE OF PRODUCING ISOLATED TORNADOES...DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY ALSO. THE RIP CURRENT RISK WILL REMAIN ELEVATED TUESDAY AND POSSIBLY WEDNESDAY WITH THE INCREASED SWELLS FROM SUSTAINED VERY STRONG SOUTHEAST FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TUESDAY AFTERNOON AND TUESDAY NIGHT. GMZ230-235-250-255-270-275-090330- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 928 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE MIDDLE TEXAS COASTAL WATERS TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH REMAINS IN EFFECT FOR THE MIDDLE TEXAS GULF COASTAL WATERS FROM LATE TUESDAY EVENING INTO WEDNESDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS CONTINUE THROUGH TUESDAY EVENING. STRONG TO SEVERE THUNDERSTORMS MAY IMPACT THE WATERS TUESDAY NIGHT AND WEDNESDAY MORNING. WIND GUSTS TO 50 KNOTS ALONG WITH LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. TE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.